# SDR TRAX200700418

- Difficulty date: March 20, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 12,529 hours, 10,544 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EFIS COMP MON CAUTION MSG APPEARS REPEATEDLY THROUGHOUT FLT, ALL PHASES (REPEAT).  TOWER DECLARED EMERGENCY.  FLT 4517 DEL 65 MINS.
